MAUDE Adverse Event Report: MEDTRONIC, INC. ANGIOGRAPHIC GUIDE WIRE; WIRE, GUIDE, CATHETER

MEDTRONIC, INC. ANGIOGRAPHIC GUIDE WIRE; WIRE, GUIDE, CATHETER
Model Number 007042
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/24/2019
Type of Reportable Event Malfunction
Event or Problem Description
Elderly male with coronary artery disease having a heart catheterization.During the procedure, the j wire stuck in the loop.Ho known harm to patient.

Brand Name
ANGIOGRAPHIC GUIDE WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC.
710 medtronic pkwy.
minneapolis MN 55432
MDR Report Key10331827
Report Number10331827
Device Sequence Number17049750
Product Code DQX
UDI-Device Identifier00643169856714
UDI-Public(01)00643169856714(17)250328(10)GFER0769
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/15/2020
Report Date (Section F) 07/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number007042
Device Lot NumberGFER0769
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/28/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight79
Date Report Sent to FDA07/15/2020